Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Athlete,faint,queezy. Abnormal ECG.Heart problem?

My daughter is a collegiate athlete. She has been feeling faint and queezy during intense workouts. Coach recommended lab work with showed 9.2 iron indicating anemia but also had her do ECG which came back abnormal as: 52 siECGnus rhythm, short pr interval, accelerated AV conduction and right ventricular hypertrophy. They will probably have her do ECHO next. Should we be worried? Could the ECG readings be common in athletes?
Asked On : Mon, 15 Apr 2013
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Internal Medicine Specialist 's  Response
your daughter is suffering from either WPW syndrome or Dilated/hypertrophic cardiomyopathy.These patients have tendency to go into arrhythmias when doing exercise especially in atheletes.Yes it is a disease which should be recognized early,with hotler and implantable cardiovert after electrphysiological studies will solve your problem.All your children should undergo ECHo of heart.
take care
Answered: Tue, 16 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor